I have horrible IBS-D and anxiety. I started nortriptyline 3 days ago and I have had some side effects such as: headache, nausea, numbness, chills, and the main one being worse diarrhea. Will the diarrhea improve as my body adjusts or is this a side effect that I should stop taking it? I called the GI but I haven’t gotten a response yet. It has helped with the some of the pain.
Can nortriptyline cause IBS-D to be worse until your body adjusts?
Question posted by Miranda7713 on 17 May 2021
Last updated on 17 May 2021
Unfortunately diarrhea and your other symptoms have all been reported as side effects by some people. They generally resolve within several days to a week or so, but with your pre-existing condition you do need professional advice.
Best regards and I hope you're feeling better quickly.
- Nortriptyline uses and safety info
- Nortriptyline information for Healthcare Professionals (includes dosage details)
- Side effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.